# SDR SWAA2024110656183

- Difficulty date: November 3, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 58,687 hours, 30,107 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS AFT ENTERY DOOR EMERGENCY LIGTH COVER MISSING<[01] INSTALLED EMERGENCY LIGHT COVER AT AFT ENTERY DOOR REF B737 AMM 33-51-01
